... and use Relistor Inj. My question is if having black stools is a symptom of gastroparesis? I can't find black stools listed anywhere as a symptom, and I was diagnosed this past Saturday at th ER with Chronic Gastritis. My symptoms fit that more than the Gastroparesis. Any answers would be MOST appreciated!!!
Black stools are usually an indicator that there is bleeding in the digestive tract. You need to let your Dr know right away so they can test for blood in the stool and find out where you are bleeding. The drug Relistor can sometimes cause gastrointestinal perforation and blood in the stools may be an indicator for perforation. Let your Dr know asap that you have black tar-like stools. If there is a perforation in the GI tract you can develop severe, persistent, and/or worsening abdominal symptoms. This is something that they need to look into immediately!
I suffer from severe gastroparesis. Black, tar-like stools are not normal. As Dzoo said, you must get this checked right away. It's a symptom of internal bleeding and needs to be addressed immediately. Please contact your doctor right away and let them know what is going on, or go to the closest emergency room. This is a serious situation and you should see someone very soon. This is definitely not the norm with this condition. I wish you luck in getting a swift resolution.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 4 answers
Posted 17 May 2012 • 2 answers
Gastroparesis - HI! I was just diagnosed with GP on the 7th of this month! I have been in misery for
Posted 15 Aug 2012 • 2 answers
Posted 23 Apr 2013 • 3 answers
Posted 18 hours ago • 0 answers